MathSciNet Relay Station
MathSciNet bibliographic data
MR2053365 (2005b:60205) 60J45 (31C25 60J65)
Fukushima, Masatoshi; Ying, Jiangang Erratum to: "A note on regular Dirichlet subspaces'' [Proc. Amer. Math. Soc. 131 (2003), no. 5, 1607–1610; MR1950292]. Proc. Amer. Math. Soc. 132 (2004), no. 5, 1559 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement